# SDR SWAA2014031025914

- Difficulty date: February 24, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 49,810 hours, 28,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 WINDOW E F POST, NR 2 HOLE CRACKED.  REPAIRED POST IAW ACO.
